Show simple item record

dc.contributor.authorSun, Jie
dc.contributor.authorYao, Q.
dc.date.accessioned2018-02-19T07:59:37Z
dc.date.available2018-02-19T07:59:37Z
dc.date.created2018-02-19T07:13:32Z
dc.date.issued2018
dc.identifier.citationSun, J. and Yao, Q. 2018. On Coherency and Other Properties of MAXVAR. Vietnam Journal of Mathematics. 46 (1): pp. 87-94.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/65771
dc.identifier.doi10.1007/s10013-017-0262-y
dc.description.abstract

This paper is concerned with the MAXVAR risk measure on L 2 space. We present an elementary and direct proof of its coherency and averseness. Based on the observation that the MAXVAR measure is a continuous convex combination of the CVaR measure, we provide an explicit formula for the risk envelope of MAXVAR.

dc.titleOn Coherency and Other Properties of MAXVAR
dc.typeJournal Article
dcterms.source.volume46
dcterms.source.number1
dcterms.source.startPage87
dcterms.source.endPage94
dcterms.source.issn2305-221X
dcterms.source.titleVietnam Journal of Mathematics
curtin.note

The final publication is available at Springer via http://dx.doi.org/10.1007/s10013-017-0262-y

curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusOpen access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record